# SDR ASOA201902035030

- Difficulty date: February 3, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 37,588 hours, 34,614 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6010R3301087
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RT SIDE FUSELAGE SKIN HAS A DENT AT APPROX FS260 BETWEEN STRINGERS 16R AND 17R. REPAIRED DAMAGE IAW EA 45-2019-002 DATED 2019-01-22.
